| Model Number |
H74939185302210 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device contamination occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 3.0mm x 220mm x 150cm coyote balloon catheter was selected for use.However, prior to unpacking, a small debris was noted to be present inside the inner pouch.The packaging seal was intact.The device was not used, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k111295, k162350 e1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that device contamination occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified vessel below the knee.A 3.0 mm x 220 mm x 150 cm coyote balloon catheter was selected for use.However, prior to unpacking, a small debris was noted to be present inside the inner pouch.The packaging seal was intact.The device was not used, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4 - premarket/510(k) #: k111295, k162350.E1 - initial reporter phone: (b)(6).Investigation results: upon receipt at our post market quality assurance laboratory, the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed a foreign material inside the pouch.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a foreign material inside the pouch.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.